default search action
"Lyapunov functions for stable cascades and applications to global ..."
Frédéric Mazenc, Rodolphe Sepulchre, Mrdjan Jankovic (1999)
- Frédéric Mazenc, Rodolphe Sepulchre, Mrdjan Jankovic:
Lyapunov functions for stable cascades and applications to global stabilization. IEEE Trans. Autom. Control. 44(9): 1795-1800 (1999)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.